Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 54, NWS Tallahassee, FL

April 20, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 20, 2008, 1:27 PM CDT for 16 counties in Florida. It took effect at Apr 21, 2008, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2008, 1:27 PM CDT (18:27 UTC)
In effect from
Apr 21, 2008, 11:00 AM CDT
Expired
Apr 21, 2008, 7:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 201827
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT SUN APR 20 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ 
THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE 
AWAY FROM THE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT COMBINED WITH HIGH DISPERSION VALUES...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT UNTIL
7 PM EDT /6 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE AWAY FROM THE COAST DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION
VALUES...

.DISCUSSION...HIGH PRESSURE DOMINATES THE TRI-STATE AREA. THIS HAS 
RESULTED IN A REINFORCING DRY AIRMASS PLUS WARM TEMPERATURES TO
GENERATE LONG DURATIONS OF LOW RELATIVE HUMIDITY THIS SUNDAY
AFTERNOON. LOW HUMIDITIES COMBINED WITH HIGH DISPERSION INDICES
HAVE RESULTED IN RED FLAG CONDITIONS...EXCEPT FOR RIGHT ALONG THE
COAST. THE HIGH WILL SLIDE SLOWLY EAST ON MONDAY. ALTHOUGH THE
AIRMASS WILL MOISTEN A LITTLE...CONTINUED WARM TEMPERATURES AND
HIGH DISPERSION INDICES WILL RESULT IN SIMILAR RED FLAG CONDITIONS
EXCEPT NEAR THE COAST WHERE WEAKENING WINDS WILL INDUCE AN
AFTERNOON SEA BREEZE. ON TUESDAY...A MODEST INCREASE IN MOISTURE
AND A SLIGHTLY ENHANCED SEA BREEZE PLUS LOWER DISPERSION INDICES
WILL RAISE RELATIVE HUMIDITY TO BORDERLINE RED FLAG CONDITIONS FOR
INLAND FLORIDA.

FLZ007-009>019-026>029-034-210000-
/O.UPG.KTAE.FW.A.0049.080421T1800Z-080421T2300Z/
/O.NEW.KTAE.FW.W.0054.080421T1800Z-080421T2300Z/
/O.CON.KTAE.FW.W.0053.000000T0000Z-080421T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
227 PM EDT SUN APR 20 2008 /127 PM CDT SUN APR 20 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED...WHICH IS IN EFFECT
FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
4 follow-up statements
000 
WWUS82 KTAE 210005
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 PM EDT SUN APR 20 2008

...THE RED FLAG WARNING HAS EXPIRED THIS EVENING FOR THE FLORIDA
BIG BEND AND EASTERN FLORIDA PANHANDLE...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT UNTIL
7 PM EDT /6 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE AWAY FROM THE COAST DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION
VALUES...

.DISCUSSION...HIGH PRESSURE WILL SLIDE SLOWLY EAST ON MONDAY.
ALTHOUGH THE AIRMASS WILL MOISTEN A LITTLE...CONTINUED WARM
TEMPERATURES AND HIGH DISPERSION INDICES WILL RESULT IN SIMILAR
RED FLAG CONDITIONS EXCEPT NEAR THE COAST WHERE WEAKENING WINDS
WILL INDUCE AN AFTERNOON SEA BREEZE. ON TUESDAY...A MODEST
INCREASE IN MOISTURE AND A SLIGHTLY ENHANCED SEA BREEZE PLUS LOWER
DISPERSION INDICES WILL RAISE RELATIVE HUMIDITY TO BORDERLINE RED
FLAG CONDITIONS FOR INLAND FLORIDA.


FLZ007-009>019-026>029-034-211130-
/O.EXP.KTAE.FW.W.0053.000000T0000Z-080421T0000Z/
/O.CON.KTAE.FW.W.0054.080421T1800Z-080421T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
805 PM EDT SUN APR 20 2008 /705 PM CDT SUN APR 20 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 210747
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 AM EDT MON APR 21 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND
PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND
AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW
HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...WARM TEMPERATURES AND A DRY AIR MASS WILL COMBINE
TO GENERATE RED FLAG CONDITIONS FOR INLAND PORTIONS OF THE BIG
BEND AND FLORIDA PANHANDLE THIS AFTERNOON...AND AGAIN TUESDAY
AFTERNOON. HIGH MIXING HEIGHTS WILL ALSO CONTRIBUTE TO
HIGH DISPERSION VALUES OVER THE NEXT TWO DAYS. THE AFTERNOON
SEABREEZE SHOULD KEEP RH VALUES HIGHER FOR COASTAL AREAS BY
MIDWEEK...EASTERLY FLOW WILL HELP TO INCREASE LOW LEVEL
MOISTURE FOR THE AREA...REDUCING THE RISK OF RED FLAG
CONDITIONS.

FLZ007-009>019-026>029-034-220000-
/O.NEW.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/
/O.CON.KTAE.FW.W.0054.080421T1800Z-080421T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
347 AM EDT MON APR 21 2008 /247 AM CDT MON APR 21 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM
EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS
EVENING. 

HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS THIS
AFTERNOON. ADDITIONALLY...DISPERSION VALUES WILL RISE ABOVE 75.
SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 211530
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EDT MON APR 21 2008

...A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM EDT /11 AM CDT/
TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING THE FLORIDA BIG BEND AND
EASTERN PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG
DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG
BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW
HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...WARM TEMPERATURES AND A DRY AIR MASS WILL COMBINE
TO GENERATE RED FLAG CONDITIONS FOR INLAND PORTIONS OF THE BIG
BEND AND FLORIDA PANHANDLE THIS AFTERNOON...AND AGAIN TUESDAY
AFTERNOON. HIGH MIXING HEIGHTS WILL ALSO CONTRIBUTE TO HIGH
DISPERSION VALUES OVER THE NEXT TWO DAYS. THE AFTERNOON SEA BREEZE
SHOULD KEEP RH VALUES HIGHER FOR COASTAL AREAS BY MIDWEEK...
EASTERLY FLOW WILL HELP TO INCREASE LOW LEVEL MOISTURE FOR THE
AREA...REDUCING THE RISK OF RED FLAG CONDITIONS.

FLZ007-009>019-026>029-034-212030-
/O.EXT.KTAE.FW.W.0054.080421T1600Z-080421T2300Z/
/O.CON.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
1130 AM EDT MON APR 21 2008 /1030 AM CDT MON APR 21 2008/

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS THIS
AFTERNOON. ADDITIONALLY...DISPERSION VALUES WILL RISE ABOVE 75.
SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

WOOL
000 
WWUS82 KTAE 211843
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT MON APR 21 2008

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE AWAY
FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF LOW HUMIDITY
AND HIGH DISPERSION INDICES...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG
BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW
HUMIDITY...

.WARM TEMPERATURES AND A DRY AIR MASS WILL COMBINE TO GENERATE
RED FLAG CONDITIONS FOR PORTIONS OF THE BIG BEND AND FLORIDA
PANHANDLE THIS AFTERNOON...AND AGAIN TUESDAY AFTERNOON. HIGH
MIXING HEIGHTS WILL ALSO CONTRIBUTE TO HIGH DISPERSION VALUES OVER
THE NEXT TWO DAYS. THE AFTERNOON SEA BREEZE SHOULD KEEP HUMIDITY
VALUES HIGHER FOR COASTAL AREAS. BY MIDWEEK...EASTERLY FLOW WILL
HELP TO INCREASE LOW LEVEL MOISTURE FOR THE AREA...REDUCING THE
RISK OF RED FLAG CONDITIONS.

FLZ007-009>019-026>029-034-221130-
/O.EXT.KTAE.FW.W.0054.000000T0000Z-080422T0000Z/
/O.CON.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
243 PM EDT MON APR 21 2008 /143 PM CDT MON APR 21 2008/

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 6 TO 8 HOURS THIS
AFTERNOON AND EVENING. ADDITIONALLY...DISPERSION VALUES WILL RISE
ABOVE 75. SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 20, 1:19 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 20, 1:19 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT SUN APR 20 2008

.SHORT TERM...(TONIGHT-TUESDAY NIGHT)
EXPECT THE WARM AND PLEASANT WEATHER CONDITIONS TO CONTINUE
ACROSS THE FORECAST AREA THROUGH THE SHORT TERM PERIOD. THE
OVERNIGHT LOWS WILL REMAIN IN THE 50S WITH THE AFTERNOON HIGHS
REACHING THE LOW TO MID 80S. ALOFT...THE FORECAST AREA WILL REMAIN
BETWEEN AN UPPER RIDGE EXTENDING NORTH OVER THE MS VALLEY AND AN
UPPER LOW SLOWLY MIGRATING SOUTHEAST OVER THE CAROLINA COAST AND
OUT ACROSS THE WESTERN ATLANTIC ON TUESDAY. AT THE SURFACE...THE
PRESSURE GRADIENT WILL REMAIN QUITE WEAK WITH A HIGH PRESSURE
CENTERED OVER THE NORTHEAST GULF OF MEXICO. ALTHOUGH THE
COMBINATION OF THE DAYTIME TEMPERATURES AND THE LIGHT WINDS WILL
ALLOW FOR SEA BREEZES...ANY MOISTURE WILL BE HARD TO COME BY. THE
NAM DOES SHOW A SLIGHT INCREASE IN THE LOW-LEVEL MOISTURE (800 MB)
ON TUESDAY AFTERNOON. HOWEVER...THE NAM REFLECTIVITIES DO NOT SHOW
ANYTHING TO SPEAK OF AT THIS TIME. WILL SLIGHTLY SHOW AN INCREASE
IN SKY COVERAGE (FOR DEVELOPING SHALLOW CU DECK AROUND 6-7KFT) ON
TUESDAY AFTERNOON WITH THE SEA BREEZES.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY) THE 20/00 UTC GFS DEPICTS A
NLY MID LEVEL FLOW BETWEEN A SWD MOVING CLOSED LOW NE OF THE BAHAMAS
AND A RIDGE AXIS CENTERED W OF THE CWA. THIS PATTERN WILL PROMOTE DRY
AND SEASONABLY WARM WEATHER THROUGH THE END OF THE WEEK. THE RIDGE
BREAKS DOWN THIS WEEKEND AS A TROUGH MOVES EWD FROM THE PLAINS
THROUGH THE MIDWEST AND OH VALLEY. THIS SYSTEM WILL DRIVE A COLD
FRONT SEWD THROUGH THE TN VALLEY AND MID-ATLANTIC STATES ON
SATURDAY, WHICH EVENTUALLY WASHES OUT OVER SRN PORTIONS OF AL AND GA
SUNDAY AS HIGH PRESSURE BUILDS INTO THE SERN STATES. THE 19/12 UTC
ECMWF SHOWS A MORE AMPLIFIED SOLUTION WITH A SHARPER TROUGH, AND
STRONGER SURFACE COLD FRONT MOVING W TO E ACROSS THE CWA SUNDAY
AFTERNOON AND EVENING. DUE TO UNCERTAINTY BETWEEN BOTH MODELS, WILL
BROADBRUSH SLIGHT CHANCE POPS FOR SATURDAY AND SUNDAY.

&&

.AVIATION...VFR/SKC DURING THE TAF PERIOD. WEST WINDS AROUND 10 KTS
DECREASING TO NEAR CALM AFTER SUNSET. MVFR FOG POSSIBLE AGAIN
09Z-13Z MAINLY AT KVLD. THEN VFR CONDITONS CONTINUES WITH LIGHT
NORTHWEST WINDS INCREASING TO 10-15 MPH IN THE AFTERNOON.

&&

.MARINE...A WEAK PRESSURE GRADIENT WITH HIGH PRESSURE CENTERED NEAR
THE COASTAL WATERS WILL RESULT IN LIGHT WINDS AND LOW SEAS THROUGH
THE MID WEEK. LATER IN THE WEEK...A WEAK COLD FRONT WILL APPROACH
THE REGION FROM THE WEST. THIS WILL ALLOW FOR A SLIGHTLY TIGHTER
PRESSURE GRADIENT TO DEVELOP WITH LIGHT TO MODERATE SOUTHEAST WINDS
ACROSS THE NORTHEAST GULF OF MEXICO.

&&

.FIRE WEATHER...INLAND RH ACROSS FLORIDA REACHED AOB 35 PERCENT AT
MANY LOCALES BY 1 PM EDT SO LONG DURATIONS OF SUB-35 PERCENT RH ARE
EXPECTED THERE. COASTAL LOCATIONS MORE UNCERTAIN AND WILL HAVE TO
MONITOR. SIMILAR CONDITIONS WILL BE POSSIBLE FOR THE SAME ZONES
MONDAY AFTERNOON AND WATCH WILL BE UPGRADED TO WARNING. PORTIONS
OF FL...ESPECIALLY BIG BEND MAY REACH DURATIONS ON TUESDAY BUT
CONFIDENCE NOT YET HIGH SO WILL NOT ISSUE WATCH AND DEFER TO MID
SHIFT..ALTHOUGH WILL MENTION IN FWF REMARKS SECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  53  83  52  83  58 /   0   0   0   0   0
PANAMA CITY  60  80  60  81  62 /   0   0   0   0   0
DOTHAN       54  83  56  84  59 /   0   0   0   0   0
ALBANY       53  82  54  82  57 /   0   0   0   0   0
VALDOSTA     53  82  53  82  56 /   0   0   0   0   0
CROSS CITY   53  82  54  82  56 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
     MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

SHORT TERM/MARINE...GIBBS
LONG TERM...JAMSKI
FIRE WEATHER/AVIATION...BLOCK
Hazardous weather outlook, Apr 20, 2:00 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 AM EDT SUN APR 20 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-210700-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
300 AM EDT SUN APR 20 2008 /200 AM CDT SUN APR 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS
AFTERNOON...ESPECIALLY IN THE FLORIDA PANHANDLE AND BIG BEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
GENERALLY FAIR AND MILD WEATHER IS EXPECTED THROUGH MUCH OF THE
WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.